# SDR REXA2014112601150

- Difficulty date: November 26, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 17,615 hours, 10,788 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MSG AFTER DEPARTURE AT 1200 FT MSL UPON FLAP RETRACT SCHEDULE. SLATS RETRACTED BUT FLAPS REMAINED AT 8 DEGREES.  COMPLETED CHECKLIST, FLAPS OPERATED NORMALLY FOR THE DURATION OF THE FLIGHT.  OPERATIONS TESTED FLAPS SYS IAW AMM 27-50-00.  OPERATIONS TESTED GOOD, NO DEFECTS NOTED IN MDC OR EICAS AT THIS TIME.
